RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 8, Pages 1128–1131 (Mi de10437)  

Short Communications

Stability Analysis of a Linear-Fractional Delay System

T. D. Khusainov

National Taras Shevchenko University of Kyiv

Full text: PDF file (470 kB)

English version:
Differential Equations, 2001, 37:8, 1184–1188

Bibliographic databases:

UDC: 517.929.4
Received: 22.12.2000

Citation: T. D. Khusainov, “Stability Analysis of a Linear-Fractional Delay System”, Differ. Uravn., 37:8 (2001), 1128–1131; Differ. Equ., 37:8 (2001), 1184–1188

Citation in format AMSBIB
\Bibitem{Khu01}
\by T.~D.~Khusainov
\paper Stability Analysis of a Linear-Fractional Delay System
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 8
\pages 1128--1131
\mathnet{http://mi.mathnet.ru/de10437}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1885908}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 8
\pages 1184--1188
\crossref{https://doi.org/10.1023/A:1012488006458}


Linking options:
  • http://mi.mathnet.ru/eng/de10437
  • http://mi.mathnet.ru/eng/de/v37/i8/p1128

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019